Hello Dr. Hull. My name is Cindy from North Platte. I’m only 50 years ago, but I’ve been using aspartame products for 40 years – since I was 10 – and I’m falling apart.
Literally falling apart.
My health symptoms started after consuming aspartame, but I guess that’s obvious since I started using the stuff so early on in life. My favorite diet products are Diet Jello and Jello pudding, diet ice cream, and diet yogurt.
I do not use use Equal, and I don’t let my children use any aspartame, but I am not aware of products not labeled sugar-free, so they might be getting some and we don’t know it.
I am writing you because my body is going to hell and I’m pretty sure it’s because I’ve been poisoning myself for decades.
I had a heart attack last year. I still cannot remember simple words that I used to use. I can remember what a word means that I want to use, but simply putting a sentence together is a struggle.
They are going to test me for MS next month because I have problems with my back, legs, and hands.
I think my leg and hand issues are due to my back problems because my nerves have tested ok in my legs, but not in my right hand.
The doctors. think it might be carpal tunnel.
Now recently, I am having problems with my left eye. The doctor thought it was optic neuritis at first, but we really don’t know what’s going on for sure. There is something wrong, though.
Do you think all these problems are cause by my long-time aspartame use? What do I do since my doctors aren’t really sure what’s causing all these problems. They don’t know what to recommend.
From Dr. Hull
Whenever health issues appear like this and aspartame has been used as long as you have used it, I always consider aspartame as the root cause.
I suggest that you remove all diet chemicals from your life, but expect a withdrawal similar to drugs, alcohol or cigarettes. Pretend you have the flu and stay in bed for 1-week if you need to, and the worst should be over.
Then take a good multi-vitamin and vitamin C daily, eat raw and fresh foods, good meats, and drink plenty of water. Slowly but surely when the aspartame is gone, these health symptoms should be gone, too. Any damage already done may weaken your body, but you should begin to get better, not worse.
That is the goal.
I suggest reading my books as inspiration. Sweet Poison confirms that this is a real issue that has happened to many people, so don’t feel alone. Your doctor may glaze over if you want to discuss this with him, so discount his non-support but believe in yourself.
Then, I suggest doing my Detox program – it will make you feel hopeful that there is a way to make this better. I show you how, and my Detox e-Book is free to download!
You have some work to do, but it results in getting stronger in body, mind, and spirit. And there is great strength waiting for you at the end of this journey.
The best in health.
If you want to learn more about the diet sweeteners, contact me at janethull.com. Remember that you are never alone when you are looking for good health!
Disclaimer: This article is for informational purposes only, and is educational in nature. The FDA may not have evaluated some of the statements. This article is not intended to diagnose, treat, cure, or prevent any disease. Please discuss with your own, qualified health care provider before adding supplements or making any changes to your dietary program.
Before taking vitamins, consult your doctor; pre-existing medical conditions or medications you are taking can affect how your body responds to multivitamins.
You have our permission to reprint this article if you attribute us with a live back-link to this article and the youtube links. http://www.janethull.com/